Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Short homotopically independent loops on surfaces

Steve Karam

Algebraic & Geometric Topology 14 (2014) 1825–1844
Bibliography
1 F Balacheff, H Parlier, S Sabourau, Short loop decompositions of surfaces and the geometry of Jacobians, Geom. Funct. Anal. 22 (2012) 37 MR2899682
2 B Bollobás, E Szemerédi, Girth of sparse graphs, J. Graph Theory 39 (2002) 194 MR1883596
3 B Bollobás, A Thomason, On the girth of Hamiltonian weakly pancyclic graphs, J. Graph Theory 26 (1997) 165 MR1475897
4 P Buser, P Sarnak, On the period matrix of a Riemann surface of large genus, Invent. Math. 117 (1994) 27 MR1269424
5 M P do Carmo, Riemannian geometry, Birkhäuser (1992) MR1138207
6 R Diestel, Graph theory, Graduate Texts in Mathematics 173, Springer (2010) MR2744811
7 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
8 M Gromov, Systoles and intersystolic inequalities, from: "Actes de la Table Ronde de Géométrie Différentielle" (editor A L Besse), Sémin. Congr. 1, Soc. Math. France (1996) 291 MR1427763
9 W Jaco, On certain subgroups of the fundamental group of a closed surface, Proc. Cambridge Philos. Soc. 67 (1970) 17 MR0258030
10 S Karam, Uniform growth of balls in the universal cover of graphs and surfaces, to be published in Trans. Amer. Math. Soc.
11 S B Myers, Connections between differential geometry and topology II: Closed surfaces, Duke Math. J. 2 (1936) 95 MR1545908
12 S Sabourau, Asymptotic bounds for separating systoles on surfaces, Comment. Math. Helv. 83 (2008) 35 MR2365407